MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977D260
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a trial patient being implanted with an unknown spinal cord stimulator model.It was reported that on (b)(6) 2018 during a trial lead implant procedure, the trial lead was damaged; an electrode looked like it had broken off of the lead when the doctor was deploying the lead from the needle/introducer.The doctor decided to use another lead.No symptoms were reported.No further complications were reported or anticipated.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.Device conclusion code does not apply.Device result code does not apply.Device method code.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a manufacturer representative regarding the patient.It was reported that the physician deployed the lead and he rotated the needle.It appeared that the top electrode had bent back and almost looked as if it had broken off.The lead was removed.There were no patient symptoms or complications reported.
 
Additional Manufacturer Narrative
Analysis of the lead (b)(4).Found that the tip of the distal end was bent.Product analysis (b)(4):analysis information -- 2018-09-14 11:35:11 cst pli# 10 product id# 977d260 below is unedited, system generated text based on the analysis finding code(s) and test results.Analysis identified the {x} electrode at the distal end of the lead was bent.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.Analysis observed the distal end of the lead was bent.{the lead and stylet wire are both severely bent on the distal side of the #1 electrode.} product id 3550-32 product type accessory product id neu_stylet_acc product type accessory.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7683116
Report Number2649622-2018-11351
Device Sequence Number1018614
Product Code LGW
UDI-Device Identifier00643169118249
UDI-Public00643169118249
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2022
Device Model Number977D260
Device Catalogue Number977D260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer07/09/2018
09/14/2018
08/08/2018
08/08/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date07/16/2018
09/18/2018
10/03/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1